# SDR CA070907003

- Difficulty date: September 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 3,764 hours
- Engine: Lyc O235K2C
- Propeller: Snsnch 72CK
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 31692
- Condition: Faulty
- Location: Wing
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 96-18-02 AND THE AIRWORTHINESS LIMITATIONS FOR THIS AC REQUIRE THAT THE WING SPAR/STRUT ATTACH FITTINGS BE REMOVED AND NDI WITH FLUORESCENT DYE PENETRANT EVERY 1000 HOURS.  NDI DISCLOSED A FLAW WITHIN THE METAL, APPARENTLY EXISTING WITHIN THE RAW STOCK WHEN MFG, AND THE AMOUNT OF DYE THAT BLED OUT INDICATES THAT THE FLAW EXTENDS DEEPLY INTO THE METAL. IT IS NEAR THE TOP BOLT HOLE WHERE THE STRESSES ARE MINIMAL, AND NO CRACKING WAS NOTED BETWEEN THE FLAW AND THE HOLE. (TC NR 20070907003)
